Follow
Sara Billey
Sara Billey
Verified email at math.washington.edu - Homepage
Title
Cited by
Cited by
Year
Some combinatorial properties of Schubert polynomials
SC Billey, W Jockusch, RP Stanley
Journal of Algebraic Combinatorics 2 (4), 345-374, 1993
4531993
Singular loci of Schubert varieties
S Billey, V Lakshmibai
Springer Science & Business Media, 2000
3912000
RC-graphs and Schubert polynomials
N Bergeron, S Billey
Experimental Mathematics 2 (4), 257-269, 1993
2291993
Schubert polynomials for the classical groups
S Billey, M Haiman
Journal of the American Mathematical Society 8 (2), 443-482, 1995
2021995
Kostant Polynomials and the Cohomology Ring for G/B
SC Billey
Duke Journal of Mathematics 96 (1), 205-224, 1999
1801999
Kazhdan-Lusztig polynomials for 321-hexagon-avoiding permutations
SC Billey, GS Warrington
Journal of Algebraic Combinatorics 13, 111-136, 2001
1082001
Smoothness of Schubert varieties via patterns in root subsystems
S Billey, A Postnikov
Advances in Applied Mathematics 34 (3), 447-466, 2005
972005
Pattern avoidance and rational smoothness of Schubert varieties
SC Billey
Advances in Mathematics 139 (1), 141-156, 1998
871998
Maximal singular loci of Schubert varieties in 𝑆𝐿 (𝑛)/𝐵
S Billey, G Warrington
Transactions of the American Mathematical Society 355 (10), 3915-3945, 2003
812003
Permutations with given peak set
S Billey, K Burdzy, B Sagan
arXiv preprint arXiv:1209.0693, 2012
552012
Lower bounds for Kazhdan-Lusztig polynomials from patterns
SC Billey, T Braden
Transformation groups 8, 321-332, 2003
532003
Singularities of generalized Richardson varieties
S Billey, I Coskun
Communications in Algebra 40 (4), 1466-1495, 2012
512012
Vexillary elements in the hyperoctahedral group
S Billey, T Kai Lam
Journal of Algebraic Combinatorics 8, 139-152, 1998
491998
Flag arrangements and triangulations of products of simplices
F Ardila, S Billey
Advances in Mathematics 214 (2), 495-524, 2007
482007
A vector partition function for the multiplicities of slkC
S Billey, V Guillemin, E Rassart
Journal of algebra 278 (1), 251-293, 2004
452004
Tanglegrams: a reduction tool for mathematical phylogenetics
FA Matsen, SC Billey, A Kas, M Konvalinka
IEEE/ACM transactions on computational biology and bioinformatics 15 (1 …, 2016
312016
Embedded factor patterns for Deodhar elements in Kazhdan-Lusztig theory
SC Billey, BC Jones
Annals of Combinatorics 11 (3-4), 285-333, 2007
302007
Transition equations for isotropic flag manifolds
S Billey
Discrete mathematics 193 (1-3), 69-84, 1998
301998
Consequences of the Lakshmibai-Sandhya Theorem: the ubiquity of permutation patterns in Schubert calculus and related geometry
H Abe, S Billey
arXiv preprint ArXiv:1403.4345, 2016
272016
On the enumeration of tanglegrams and tangled chains
SC Billey, M Konvalinka, FA Matsen IV
Journal of Combinatorial Theory, Series A 146, 239-263, 2017
252017
The system can't perform the operation now. Try again later.
Articles 1–20